# SDR CA111208011

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,582 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5751 · Ailerons
- Part: Gust Lock
- Part number: 82740029103
- Condition: Defective
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVING THE CENTER WING GUST LOCK LEVER, HOUSING, DURING RECTIFICATION OF AN UNRELATED DEFECT, IT WAS NOTED THAT THERE WAS CORROSION AROUND THE PIVOT BORE BUSHINGS. UPON FURTHER INVESTIGATION, MORE CORROSION WAS DISCOVERED BETWEEN THE BUSHINGS IN THE CENTER OF THE BORE.  BOTH BUSHINGS WERE REMOVED, AND THE BORE WAS CLEANED UP, REVEALING A SIGNIFICANT AMOUNT OF CORROSION, BOTH IN ITS DEPTH AND SURFACE AREA.  THE PART HAS BEEN PROCESSED AS UNSERVICEABLE. A NEW GUST LOCK LEVER/HOUSING WILL BE INSTALLED.
